EconPapers    
Economics at your fingertips  
 

Convergence of discrete time option pricing models under stochastic interest rates

J.-P. Lesne, Jean-Luc Prigent and Olivier Scaillet

Post-Print from HAL

Date: 2000-01-01
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Published in Finance and Stochastics, 2000, 4 (1), pp.81-93. ⟨10.1007/s007800050004⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Convergence of discrete time option pricing models under stochastic interest rates (2000) Downloads
Working Paper: Convergence of Discrete Time Option Pricing Models Under Stochastic Interest Rates (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-03679673

DOI: 10.1007/s007800050004

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-03679673